Ein Satz über die Konvergenz von Kettenbrüchen

J., Mall

Mathematische Zeitschrift (1939)

  • Volume: 45, page 368-376
  • ISSN: 0025-5874; 1432-1823

How to cite


Mall, J.,. "Ein Satz über die Konvergenz von Kettenbrüchen." Mathematische Zeitschrift 45 (1939): 368-376. <http://eudml.org/doc/168856>.

author = {Mall, J.,},
journal = {Mathematische Zeitschrift},
pages = {368-376},
title = {Ein Satz über die Konvergenz von Kettenbrüchen},
url = {http://eudml.org/doc/168856},
volume = {45},
year = {1939},

AU - Mall, J.,
TI - Ein Satz über die Konvergenz von Kettenbrüchen
JO - Mathematische Zeitschrift
PY - 1939
VL - 45
SP - 368
EP - 376
UR - http://eudml.org/doc/168856
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.